Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 159, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2015, 7:10 PM EDT for Laurens County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 7:10 PM EDT (23:10 UTC)
- Expired
- Jun 22, 2015, 7:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1131 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS52 KFFC 222310
SVRFFC
GAC175-222345-
/O.NEW.KFFC.SV.W.0159.150622T2310Z-150622T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA...
* UNTIL 745 PM EDT
* AT 710 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUBLIN...
MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...DEXTER...RENTZ...ROCKLEDGE...MINTER...HARLOW
AND LOWERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3244 8306 3262 8292 3251 8265 3250 8265
3250 8264 3246 8266 3245 8269 3243 8270
3241 8270 3239 8272 3235 8273 3233 8275
3232 8273 3224 8280
TIME...MOT...LOC 2310Z 304DEG 10KT 3248 8293
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:58 PM EDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 22, 2:58 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT MON JUN 22 2015
.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS IN GOOD AGREEMENT OVER THE NEXT 36 HOURS. H5 RIDGE WILL BUILD
A LITTLE STRONGER INTO THE SOUTHEAST BRINGING JUST A LITTLE MORE
HEAT ON TUESDAY. THIS WILL ALSO HELP SUPPRESS CONVECTION TO A
CERTAIN EXTENT ON TUESDAY. WILL STILL MAINTAIN A 20 POP OVER MOST
AREAS TUESDAY AS A TSTORM COULD DEVELOP JUST ABOUT ANYWHERE ALTHOUGH
THEY WILL BE ISOLATED. THE EXCEPTION WILL BE THE MOUNTAINS AND ALSO
CENTRAL GEORGIA NEAR THE SURFACE TROUGH AND HAVE GONE WITH 30 POPS
IN THOSE LOCATIONS.
17
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HAVE MADE MINIMAL CHANGES TO THE EXTENDED FORECAST. TEMPERATURES
THROUGH EARLY NEXT WEEK LOOK TO BE ON TRACK WITH THE LATEST MODEL
SOLUTIONS. FORTUNATELY A REPRIEVE TO THE HOT TEMPERATURES LOOKS TO
BE COMING THIS WEEKEND. HAVE MADE SLIGHT ADJUSTMENTS TO POPS FOR
NEXT WEEKEND TO ACCOUNT FOR THE LATEST MODEL BLENDS. NO OTHER
ADJUSTMENTS WERE MADE AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS.
31
/ISSUED 453 AM EDT MON JUN 22 2015/
MAIN FOCUS ON CONTINUED HEAT SPELL FOR INITIAL PORTION OF LONG
TERM THRU MIDWEEK...THEN ON SWITCH TO A MORE ACTIVE PATTERN NEAR
THE END OF THE WEEK INTO THE WEEKEND.
UPPER RIDGE OF RELATIVELY LOW AMPLITUDE STILL BUILDS INTO THE
SOUTHEAST CONUS FOR WEDNESDAY...THOUGH DOES APPEAR A BIT WEAKER
THAN PREVIOUS MODEL RUNS. STILL LOOKING AT RELATIVELY UNPLEASANT
CONDITIONS WITH SULTRY DEWPOINTS IN THE LOW 70S AND DAYTIME MAX
TEMPS OF MID TO UPPER 90S FOR MUCH OF THE AREA...RESULTING IN
PROGGED HEAT INDICES OF 100-105 FOR THE CWA MAJORITY AND SOME
LOCALLY HIGHER VALUES IN EAST CENTRAL GA. OUT OF THE FORECAST
PERIOD...WEDNESDAY AFTERNOON/EARLY EVENING LOOKS TO HAVE THE
GREATER CHANCE FOR A MORE WIDESPREAD HEAT ADVISORY...THEN BECOME
MORE FOCUSED TO EAST CENTRAL GA AGAIN FOR THURSDAY. GIVEN DECENT
MOISTURE AND INSTABILITY WITH LITTLE CAP...HAVE GONE 30-40 POPS
FOR SHOWERS AND STORMS BOTH WED AND THURS AFTERNOON...THOUGH
THERE IS LITTLE TO FOCUS CONVECTIVE DEVELOPMENT OTHER THAN A WEAK
LEE TROUGH AND ANY LINGERING BOUNDARIES FROM LOCALIZED PREVIOUS
DEVELOPMENT.
GUIDANCE IS IN GOOD CONSENSUS WITH A PATTERN SHIFT FOR FRIDAY
INTO THE WEEKEND AS AN UPPER TROUGH DIGS SOUTHWARD AND AMPLIFIES
TO SET UP RESIDENCY ACROSS THE EAST CONUS. HAVE RAISED POPS FOR
LIKELY MORE WIDESPREAD SHOWERS/STORMS BEGINNING FRIDAY AFTERNOON
WITH INCREASED PVA AHEAD OF THE TROUGH...AND CONTINUING THRU THE
WEEKEND AS THE MAIN AXIS STAYS WEST OF THE AREA AND MORE ENHANCED
DEEP LAYER MOISTURE ADVECTS SOUTHEASTWARD.
WHILE BOTH WED AND THURS COULD SEE SOME STRONG TO ISOLATED SEVERE
STORMS DUE TO DECENT AVAILABLE CAPE IN THE 2000-3000 J/KG RANGE
AND SOME GOOD INVERTED-V/DOWNBURST POTENTIAL SIGNATURES IN THE
FCST SOUNDINGS...THE BEST CHANCE FOR MORE ORGANIZED DEVELOPMENT
WILL BE FRIDAY AND INTO THE WEEKEND AS SHEAR VALUES INCREASE IN
NORTHERN PORTIONS OF THE CWA.
BAKER
&&
.CLIMATE...
RECORDS FOR 06-22 MONDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2006 63 1947 76 1981 58 1972
1925 1947
KATL 98 1964 64 1947 77 1925 56 1947
KMCN 101 1925 70 1947 78 1915 58 1966
1947
KCSG 100 2006 77 1963 77 1981 60 1992
1988
RECORDS FOR 06-23 TUESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1988 71 1963 77 1944 53 1947
1944
1931
KATL 99 1944 70 1963 77 1944 54 1972
1930
KMCN 101 1988 78 1947 75 1954 56 1966
1981 1936 1951
1944 1950
KCSG 100 1998 81 1983 79 2009 57 1972
1981 1963
1951
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
&&
.AVIATION...
18Z UPDATE...
PERSISTENCE FORECAST WILL CONTINUE THROUGH TOMORROW. CU FIELD WITH
ISOLATED TSRA THIS AFTERNOON. CU DISSIPATES THIS EVENING THEN
REFORMS TOMORROW MORNING WITH ISOLATED TSRA DEVELOPING IN THE
AFTERNOON. WINDS WILL REMAIN WEST TO NORTHWEST AROUND 10 KTS THIS
AFTERNOON...BECOMING LIGHT OR CALM TONIGHT AND REMAINING LIGHT
TUESDAY.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 98 74 98 / 20 20 20 40
ATLANTA 75 96 76 95 / 20 20 20 40
BLAIRSVILLE 70 90 69 90 / 30 20 20 40
CARTERSVILLE 70 96 73 96 / 20 20 20 40
COLUMBUS 77 98 75 96 / 20 20 20 40
GAINESVILLE 75 95 74 95 / 20 20 20 40
MACON 74 99 75 97 / 20 20 20 30
ROME 71 97 73 96 / 20 20 20 40
PEACHTREE CITY 73 96 73 94 / 20 20 20 40
VIDALIA 76 98 75 97 / 40 30 30 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...
JOHNSON...JONES...LAURENS...MACON...MONTGOMERY...PEACH...
PULASKI...SCHLEY...SUMTER...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...
WILKINSON.
HEAT ADVISORY FROM 2 PM TO 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...17
LONG TERM....31
AVIATION...17Hazardous weather outlook, Jun 22, 2:54 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 PM EDT MON JUN 22 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 254 PM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICES IN MAINLY EAST CENTRAL GEORGIA WILL REACH OR EXCEED 105 THIS AFTERNOON INTO EVENING. A HEAT ADVISORY HAS BEEN ISSUED ACCORDINGLY. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT. WEATHER HAZARDS... GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN WITH ANY STORM DEVELOPMENT. DANGEROUS HEAT LEVELS IN THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY DUE TO THE PRESENCE OF A PROLONGED RIDGE OF HIGH PRESSURE. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA. A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF EASTERN AND CENTRAL GEORGIA. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MID WEEK...WITH THE POTENTIAL FOR GREATER COVERAGE BY WEDNESDAY. CHANCES INCREASE FURTHER FOR THURSDAY THROUGH SATURDAY AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ALLOWS FOR OTHER DISTURBANCES TO APPROACH THE AREA BY THE END OF THE WEEK. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 22, 5:54 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT MON JUN 22 2015
GAZ110-111-222230-
WHEELER GA-TELFAIR GA-
554 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER AND TELFAIR COUNTIES UNTIL 630 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MCRAE...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER AND TELFAIR COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...HELENA...LUMBER CITY...SCOTLAND...TOWNS...WORKMORE...
JORDAN...LITTLE OCMULGEE STATE PARK AND SPRING HILL.
LAT...LON 3193 8299 3211 8294 3207 8261 3203 8261
3203 8260 3202 8260 3200 8258 3194 8260
3193 8261 3192 8265 3192 8268 3191 8268
3190 8269 3190 8270 3186 8276
TIME...MOT...LOC 2153Z 282DEG 12KT 3201 8289Special weather statement, Jun 22, 5:55 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EDT MON JUN 22 2015 GAZ097-109>111-222230- WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA- 555 PM EDT MON JUN 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WHEELER...DODGE...LAURENS AND TELFAIR COUNTIES UNTIL 630 PM EDT... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HELENA...OR NEAR MCRAE...MOVING SOUTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WHEELER...DODGE...LAURENS AND TELFAIR COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MCRAE...ALAMO...HELENA...SCOTLAND...ACHORD...LITTLE OCMULGEE STATE PARK AND JAY BIRD SPRINGS. LAT...LON 3218 8303 3226 8283 3205 8268 3195 8297 TIME...MOT...LOC 2155Z 338DEG 7KT 3215 8290
Local storm report, Jun 22, 6:08 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG GLENWOOD 32.18N 82.67W
06/22/2015 WHEELER GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES
DOWN...ABOUT 2-3 TOTAL...JUST NORTH OF HIGHWAY 280 AND
ALSO NEAR THE INTERSECTION OF HIGHWAY 280 AND HIGHWAY 19
IN DOWNTOWN GLENWOOD.
&&
EVENT NUMBER FFC1500392
KOVACIKLocal storm report, Jun 22, 6:28 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 SSW GILLIS SPRINGS 32.44N 82.50W
06/22/2015 TREUTLEN GA NWS OFFICE
RECEIVED REPORT FROM NWS CHARLESTON STATING THAT MEMBER
OF PUBLIC REPORTED MULTIPLE TREES DOWN AT EXIT 78 NEAR
THE INTERSECTION OF INTERSTATE 16W AND HIGHWAY 221.
&&
EVENT NUMBER FFC1500393
KOVACIKSpecial weather statement, Jun 22, 6:32 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 PM EDT MON JUN 22 2015 GAZ085-097-222300- JOHNSON GA-LAURENS GA- 632 PM EDT MON JUN 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN JOHNSON AND LAURENS COUNTIES UNTIL 700 PM EDT... AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST DUBLIN...OR OVER DUBLIN. THIS STORM WAS NEARLY STATIONARY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS JOHNSON AND LAURENS COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUBLIN...EAST DUBLIN...LOVETT...BREWTON...SPANN AND MINTER. LAT...LON 3247 8297 3265 8294 3271 8262 3240 8273 TIME...MOT...LOC 2232Z 270DEG 3KT 3257 8287
Special weather statement, Jun 22, 7:05 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT MON JUN 22 2015
GAZ106-222330-
CRISP GA-
705 PM EDT MON JUN 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 730 PM EDT...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CORDELE...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CRISP COUNTY THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...ARABI...TREMONT...GEORGIA VETERANS MEMORIAL ST PK...
WENONA...EAST CRISP AND RAINES.
LAT...LON 3193 8393 3195 8393 3199 8395 3200 8395
3203 8392 3202 8361 3196 8361 3180 8374
3181 8377
TIME...MOT...LOC 2305Z 304DEG 10KT 3201 8385The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:35 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jun 21, 9:21 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jun 22, 12:05 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 40 min |
| Jun 22, 2:08 AM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Jun 22, 2:26 AM EDT | Special Weather Statement | FFC | Houston | 34 min |
| Jun 22, 3:09 AM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 22, 1:48 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 22, 2:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jun 22, 2:49 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 36 more | 29 hr |
| Jun 22, 3:18 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 22, 3:48 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 22, 3:50 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jun 22, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 44 min |
| Jun 22, 4:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 22, 4:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 22, 4:15 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Jun 22, 4:33 PM EDT | Special Weather Statement | FFC | Jones | 27 min |
| Jun 22, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jun 22, 4:44 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Jun 22, 4:47 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 28 min |
| Jun 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 38 min |
| Jun 22, 5:11 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Jun 22, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wheeler | 39 min |
| Jun 22, 5:24 PM EDT | Special Weather Statement | FFC | Montgomery | 36 min |
| Jun 22, 5:39 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jun 22, 5:54 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jun 22, 5:55 PM EDT | Special Weather Statement | FFC | Wheeler | 35 min |
| Jun 22, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 38 min |
| Jun 22, 6:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jun 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 40 min |
| Jun 22, 7:05 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Jun 22, 7:40 PM EDT | Special Weather Statement | FFC | Crisp | 35 min |
| Jun 22, 7:44 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Washington | 9 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.